So I just took my 16th pill! Halfway through my first month already! When you look at it like that, 6 months really isn't that long.
My skin was doing really well I have only had about 5 or so new, small pimples since I started the oratane BUT this morning I woke up with one of those really sore lumpy pimples that covers like a whole half of my chin I'm so sad I hardly ever get those kind of pimples : (I'm so scared more are gonna come!!
Apart from my disappointing breakout, theres not too much else different. My dry skin isn't half as bad after I got the Cetaphil cream moisturiser for the dry areas it is so much better than the lotion!
The other side effects so far is just my eczema has gotten alot worse, & my eyes have been really dry which makes it hard to look at a computer screen all day. I've also had a really sore throat on & off don't know if that's related through.
Oh & my hot flushes that I'm getting! Almost every day at about 3.30-4pm my whole face goes so red & hot. It makes me look like I'm embarrassed about something which then makes me embarrassed!
I think that's pretty much everything that's changed since the last time I wrote! Hope everyone else's course is going well!